MathSciNet Relay Station
MathSciNet bibliographic data
MR2034772 34B18 (34B15 74K10)
Yao, Qingliu Positive solutions for eigenvalue problems of fourth-order elastic beam equations. Appl. Math. Lett. 17 (2004), no. 2, 237–243.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement